Repositorio de producción científica de la Universidad de Sevilla

Correspondance de Howe explicite: paires duales de type II

 

Advanced Search
 
Opened Access Correspondance de Howe explicite: paires duales de type II
Cites

Show item statistics
Icon
Export to
Título alternativo: Explicit Howe correspondence: Dual pairs of type II
Author: Mínguez Espallargas, Alberto
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2008
Published in: Annales Scientifiques de l'École Normale Supérieure, 41 (5), 717-741.
Document type: Article
Abstract: Dans cet article, nous proposons une nouvelle méthode pour démontrer la bijectivité de la correspondance de Howe pour les paires duales du type (GLn, GLm) sur un corps F localement compact non archimédien. La preuve est basée sur une étude soigneuse...
[See more]
Size: 361.3Kb
Format: PDF

URI: https://hdl.handle.net/11441/70304

DOI: 10.24033/asens.2080

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)